Operator norms and lower bounds of generalized hausdorff matrices

Chang Pao Chena*, Kuo-Zhong Wang

*此作品的通信作者

研究成果: Article同行評審

6 引文 斯高帕斯(Scopus)

摘要

Let A(an,k)n,k≥0 be a non-negative matrix. Denote by Lp,q(A) the supremum of those L satisfying the following inequality: The purpose of this article is to establish a Bennett-type formula for {pipe}{pipe}H0{pipe}{pipe}p, p and a Hardy-type formula for Lp, p(Hαμ) and Lp, p(Hαμ), where Hαμ is a generalized Hausdorff matrix and 0<p≤1. Similar results are also established for Lp, p(Hαμ) and Lp, p((Hαμ)t) for other ranges of p and q. Our results extend [Chen and Wang, Lower bounds of Copson type for Hausdorff matrices, Linear Algebra Appl. 422 (2007), pp. 208-217] and [Chen and Wang, Lower bounds of Copson type for Hausdorff matrices: II, Linear Algebra Appl. 422 (2007) pp. 563-573] from H0μ to Hαμ with α ≥ 0 and completely solve the value problem of {pipe}{pipe}H0{pipe}{pipe}p, p, Lp, p Hαμ, Lp, p Hαμ, and Lp, p ((Hαμ)t) for αNU{0}.

原文English
頁(從 - 到)321-337
頁數17
期刊Linear and Multilinear Algebra
59
發行號3
DOIs
出版狀態Published - 1 三月 2011

指紋

深入研究「Operator norms and lower bounds of generalized hausdorff matrices」主題。共同形成了獨特的指紋。

引用此